# SDR ASAA2023011941496

- Difficulty date: December 30, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500d-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT TRANSITION PANEL BETWEEN STATION 500K TO 500L HAS CORROSION (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION AT STA 500K-500L ORIG THICKNESS .040 REMOVED .011 REMAINING .029 FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53 REMOVED DAMAGED ZEE CHANEL SIDE PLATE PER B737-900ER SRM 51-10-02 FABRICATED REPAIR AND SPLICE PER B737-900 ER SRM 53-00-53-2R-5 RESTORED PROTECTIVE TREATMENT PER B737-900 ER 51-20-07 AND SOPM 20-41-02 INSTALLED REPAIR AND SPLICE PER B737-900 ER SRM 53-0053-2R-5.
